# SDR ASAA2013121012221

- Difficulty date: December 10, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 63,208 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 654769012
- Condition: Corroded
- Location: Bs 737-817
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION ANGLE HAS CORROSION FROM BS 767 TO 817.  REMOVED CORROSION IAW SRM 53-60-53-1A-1.  REPAIRED ANGLE IAW SRM 53-60-53-2R-4, REP 4.
